Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Kenlog injections for eyelid

Premium Questions

Dr.  Rudina Balliu MD

I had botox injections for the first time a week ago I now had saggy eyelids pls help I'm having horrible anxiety now ... View answer

Answered by : Dr. Rudina Balliu ( General & Family Physician)
Dr. Sanjay Kumar Kanodia MD

Dear Sir, I am taking Botox injection 50 ml in my both eye lids. I am taking this injection since last 2.5 years. I am taking this injection as per doctors instructions in every six months intervals ... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)
Dr. Mihir Shah MD

. As a last recourse advised injecting Botox to manage it. On second time usage of botox i find drooping ... View answer

Answered by : Dr. Mihir Shah ( Ophthalmologist)
Dr. Surindher MD

Hi I had restylane injected at both temple areas of face 1 month ago. That evening I felt pain in my left upper eyelid. Woke next am to swollen face & eyelids. Was put on prednisone 20mg for 5 days ... View answer

Answered by : Dr. Surindher ( Cosmetic & Plastic Surgeon)
Dr.  Rakesh Madhyastha MD

Yesterday I had an injection of lidocaine , followed by an injection of a steroid near my eye. Two skin tags were also removed from my upper eyelid. Later I experienced a sharp burning sensation on my ... View answer

Answered by : Dr. Rakesh Madhyastha ( Nephrologist)

Public Forum Discussions

Dr. Dadapeer K MD

I recieved a tetanus shot a couple of days ago in my right arm. The day after and up till now I ve had some swelling in my right eyelid. Is this related to the tetanus shot? I am a relatively healthy ... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)
Dr. Vasudha Jayant Athavale MD

I am a male aged 50 years and a patient of partial palsy on my left eye. since last 3 years.and I am being treated with injection of Botox..yearly. .which have temporarily relief for 6 month ... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)
Dr. Dadapeer K MD

hello, I ve a chalazion on my right eyelid for more than a month. The doctor gave me some ... injection on it to take away the pus ... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)
Dr. Veera Raghava Rao Buddha. MD

and heaviness of my eyelids, then fever and bony aches, so i started taking cephalosporins twice daily for two ... 3 times daily but with no improvement, then i added ceftriaxone injection 1gm once daily... View answer

Answered by : Dr. Veera Raghava Rao Buddha. ( General & Family Physician)
Dr. Dadapeer K MD

Hi..my daughter has a capillary hemangioma on her left eyelid which is growing rapidly ... plastic surgen and as per her my daughter needs to go thru 2 treatments...1) inject a steriod injection ... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)

Mobile Questions and Answers

Dr.  Som Biswas MD

Dr. Ashok Kumar Dash MD

bot ox injection is not indicated in migraine it is notposible to predict recovery. there are many side effect.it is advisable to take the opinion of doctor who advised bot ox treatment.

Dr. Jorge Brenes-Salazar MD

Dear patient, Thanks for the query. It may be an allergic reaction to the medication, which is from the same family as ibuprofen or naproxen; I would suggest to be seen back with the provider who gave the injection...